# SDR CA001002010

- Difficulty date: September 8, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7932 · Engine Oil Quantity
- Part: Probe
- Condition: Failed
- Location: Lt Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT, ENG OIL WENT RED ON LEFT ENGINE (>165 DEG C). QRH UTILIZED AND TEMP BROUGHT BACK INTO GREEN AT A VERY REDUCED POWER SETTING. ITT NORMAL THROUGHOUT EVOLUTION. PRESSURE WAS LOW BUT IN NORMAL RANGE. MAINTENANCE FOUND OIL REPLENISHMENT SYSTEM CONTINUOUSLY RUNNING OIL INTO LEFT ENGINE. DESERVICED GEARBOX & ENGINE. FOUND 8 QTS IN GEARBOX. REPLACED OIL LEVEL PROBE IN OIL REPLENISHMENT SYSTEM AND A/C RETURNED TO SERVICE.
